# SDR SWIA2020030348949

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INBOARD AND OUTBOARD CLIPS ON THE PULLEY BRACKET ARE CRACKED. FS484.00 LBL27 Â€“ LBL36. (MARKED)   (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED BOTH I/B & O/B CLIPS FS484.00 LBL27 Â€“ LBL36 REF REO.  COMPLIED WITH SKYWEST TASK CARD.  CHECKS GOOD.
